Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Proper holomorphic mappings vs. peak points and Shilov boundary

Tom 107 / 2013

Łukasz Kosiński, Włodzimierz Zwonek Annales Polonici Mathematici 107 (2013), 97-108 MSC: Primary 32T40; Secondary 32H35, 32A07, 32F45. DOI: 10.4064/ap107-1-7

Streszczenie

We present a result on the existence of some kind of peak functions for $\mathbb C$-convex domains and for the symmetrized polydisc. Then we apply the latter result to show the equivariance of the set of peak points for $A(D)$ under proper holomorphic mappings. Additionally, we present a description of the set of peak points in the class of bounded pseudoconvex Reinhardt domains.

Autorzy

  • Łukasz KosińskiDepartment of Mathematics
    Faculty of Mathematics and Computer Science
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail
  • Włodzimierz ZwonekDepartment of Mathematics
    Faculty of Mathematics and Computer Science
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek